# SDR FDEA201305301146

- Difficulty date: May 30, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 35,285 hours, 31,376 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SHEAR TIE CRACKED BETWEEN STRINGER 20-21L, BS 1300.  REMOVED DAMAGED SHEAR TIE IAW SRM 51-40-02.  FABRICATED NEW SHEAR TIE IAW DWG 140N2002, REV EU AND INSTALLED SHEAR TIE IAW SRM 51-40-02 AND DWG 140N2002, REV EU.
